# 2010 Beauty of Shuang-si Taipei County Marathon Association Cherry Blossom Blvd. Marathon

# **Race Instruction**

# **Important Notes for Participants**

- Only registered runners will be allowed to participate. No transfers are allowed.
- All participants are expected to be trained and prepared for the Marathon and will be held responsible for their own health and ability to run the race.
- Participants are warned not to enter the race in poor state of health. Runners are advised to retire the race when detecting any sign of possible poor physical condition before and during the race.
- Emergency medical care will be available to deal with accidents during the race only, but the organizer is not liable for any further medical care.

#### **Event Schedule**

Feb 28. (Sun), 2010

- 7:00 Bib number picking up and baggage check
- 8:30 Marathon Race starts
- 12:30 Victory Ceremony begins
- 15:00 Marathon Race ends

## **Checking-in Information**

- Time: 7:00 a.m., Feb. 28 (Sun), 2010.
- Location: Taipei County Shuang-si Senior High School (Start Point)
- Please be sure to prepare the Entry Fee (NT\$700) to pay when checking-in.
- Please be sure to collect the Bib number and the T-shirt when checking in.
- Please be sure to attach the Bib number in front.

# **Baggage Check**

- Time: 7:00 8:30
- Your bib number must be presented when depositing or claiming your baggage.
- Please be sure to pack your belongings in a single bag. Additional bags will not be accepted for deposit.
- It is recommended not to put fragile and valuable items in your baggage. Please note that the organizer is not responsible for damage and loss of valuables.

## **Assembly of Runners to Start Line**

• Time: 8:20 – 8:30

• Due to space constraint at the start line to ensure smooth start of the race, runners are advised to line up in areas corresponding to your estimated finishing time. The race staff will hold the banner with estimated finishing time at the assembly area.

### **Important Notes during the Race**

- Runners should stay alerted, though there is little traffic through the whole course, except the lead vehicle. Please note also that escort vehicles might be on the course.
- Fluid stations will be set up along the course.
- Taking alcoholic beverages during the race is prohibited.
- Runners who have not reached the turn around point 3 and a half hours after start will be disqualified. Finisher's certificates will be issued for those who cross finish line in 6.5 hours.
- Toilets are located at various points on the course (public and temporary toilet facilities).

### **Important Notes after the Race and Finisher's Certificate**

- You'll get the rank card and a finisher's medal at finish line.
- Finisher's Certificate will be printed out right after a runner finishes his or her race.
- Please collect your Record Certificate on spot (showing your rank card). The Organizer is not responsible for delivering you the Record Certificate after the race.

#### **Transportation Information**

It is highly recommended to take train to Shuang-si Township (there is no bus service to and from Shuang-si). The race venu, Shuang-si Elementary School, is only around 600 meters away from Shuang-si Train Station.

Train Class	Train Code	Route	Origin-Dest.	Taipei Departure	Shuang-si Arrival	Estimated Time	Ticket Prices (NT Dollars)
DRC	2703		Shulin To Suao	04:10	05:17	1h 7m	\$72
DRC	2705		Shulin To Shuangsi	05:01	06:11	1h 10m	\$72
DRC	2711		Shulin To Luodong	05:50	06:59	1h 9m	\$72
DRC	2701		Hsinchu To Suao	06:25	07:30	1h 5m	\$72
Tze Chiang	1051		Shulin To Jiben	06:45	07:41	56m	\$112

Down below is the train information on Sunday morning: (From Taipei to Shuang-si)

Train Class	Train Code	Route	Origin-Dest.	Shuang-si Departure	Taipei Arrival	Estimated Time	Ticket Prices (NT Dollars)
Chu Kuang	56		Taitung To Shulin	12:43	13:49	1h 7m	\$86
DRC	2724		Suao To Hukou	13:08	14:18	1h 10m	\$72
Chu Kuang	58		Taitung To Shulin	14:16	15:20	1h 4m	\$86
Tze Chiang	1031	Mount	Hualien To Pingtung	14:56	15:55	59m	\$112
DRC	2730		Yilan To Hsinchu	15:16	16:25	1h 9m	\$72
DRC	3355		Suao To Hsinchu	16:06	17:15	1h 9m	\$72

Down below is the train information on Sunday afternoon: (From Shuang-si to Taipei)

Please be informed that the ticket sellers of Taiwan Railway might not be able to speak fluent English. Please show this chart and point out the train you want to take.

#### **Weather Condition**

Shuang-si Township is located near the north-eastern coast. The weather here in winter is often cold (average 14  $^{\circ}$ C) and humid. Rainy days with quite low temperature are often expected. Proper clothing is highly recommended to keep yourself warm before race starts.

For detail weather information in Taiwan, please refer to the web site of Central Weather Bureau of Taiwan: <u>http://www.cwb.gov.tw/eng/index.htm</u> (Please check the weather report for "Keelung North Coast".)

## Hotel

- There is no hotel in Shuang-si Township. It is suggested that the participants order the hotel in Taipei City and take the train to Shuang-si on the race day.
- There are numerous hotels and hostels in the neighborhood of Taipei Railway Station, including the most luxurious Hilton Hotel and the most affordable Youth Hostel.

#### **Traveling Information**

For other traveling information, including the recommended trip packages, airlines and hotel information, please refer to the following web site. Please be noted that the Race Organizer is not liable for the accuracy of the information provided in these web site. "Taiwan Touch Your Heart" Web Site (powered by Tourism Bureau of Taiwan) <u>http://eng.taiwan.net.tw/</u>

Taipei Travel Net (powered by Department of Information and Tourism, Taipei City Government) http://www.taipeitravel.net/user/main.aspx?Lang=2

Taipei Hotels <u>http://www.agoda.com/asia/taiwan/taipei.html?cid=1410172&urltogo=/asia/taiwan/taipei.html</u>

# **Additional Information**

- There will be several volunteers able to speak fluent English on the race day. If you need help, please don't hesitate and look for them.
- The information listed here might be changed without notice (esp. the train schedule). Thus, please be sure to check the information one week before the event.

We heartily welcome you to join us on Feb. 28, 2010.

If you have any other problems, please reach Leonard Pin-chen Lo: pinchenlo@yahoo.com.tw